# SDR IPXA2019101657949

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE021
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING I/B FLAP VANE L/E I/B END PREVIOUS REPAIR IS DAMAGED.REPAIRED DAMAGED LT WING I/B FLAP VANE L/E I/B END IAW MD-11 SRM 57-50-80, REPAIR 2, PAR. 2.A.(2).(A)(5), FIGURE 201. (MAJOR)
